Apotekaonline
Your Cart

ASPIRIN 500 mg TABLETS

ASPIRIN 500 mg TABLETS
ASPIRIN 500 mg TABLETS

0.00 RSD
32848 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

INSTRUCTIONS FOR PATIENTS
-Carefully read these instructions because it sadrii information that is relevant to You.
-This medicine you can buy without a medical prescription, to treat minor ailments without the help of your doctor. In addition. It is necessary to carefully use this medicine to get the best results from it.
-Manual save. You may want to read it again.
-If you need any additional information or other advice, please consult a doctor or to the pharmacist.
-If your symptoms get worse or if it does not get better after 3 days, be sure to visit Your doctor.

Protected name of managing, the strength of the drug, pharmaceutical form: ASPIRIN ® 500 mg tablets are not protected, a generic name: Acetylsalicylic Acid
The contents of the active substances: each tablet contains 500 mg of acetylsalicylic acid.
The contents of secondary substances: Other ingredients are microcrystalline cellulose powder and corn starch.
The name and address of the authorisation for placing in service for a cure: Bayer driver, Omladinskih brigada avalska St., 11070 Beograd Name and address of the manufacturer: Bayer Bitterfeld GmbH, Greppin OT, Salegaster Chaussee 1, Bitterfeld-Wolfen, Germany

What is ASPIRIN ® 500 mg PILLS and what THEY INTENDED?

COMPOSITION:
Each tablet contains 500 mg acetylsalicylic acid
Pharmaceutical form and contents: Tablets, acetylsalicylic acid 500 mg

Package:
Aspirin ® 500 mg tablets are available in a box of 20 tablets (2 x 10 tablets in a blister pack)

HOW ASPIRIN ® 500 mg TABLETS WORK?
Acetylsalicylic acid relieves pain, reduces an elevated body temperature and acts as an Antiinflammatory agent.

When the ASPIRIN ® 500 mg TABLETS USED for?
-Aspirin ® 500 mg Tablets are used for:
-Mild to moderate pain
-Fever

Note: due to the risk of Reyevog syndrome, children and adolescents under 16 years of age during the disease monitored temperature does not need to use Aspirin ® 500 mg tablets unless a doctor is not so prescribed, and if the other therapeutic measures others without success.

Aspirin ® 500 mg tablets should not be applied over a longer period of time or at high doses without consulting with a doctor.

WHAT YOU NEED TO READ BEFORE USING THE DRUG
Alert the doctor if you are taking other medications, have a chronic disease, a metabolic disorder, you are too sensitive on the tekove or have had an allergic reaction to some of them.

When YOU CAN'T TAKE the DRUG ASPIRIN 500 mg TABLETS:
-Children and adolescents up to 16 years (Reye's syndrome), unless explicitly does indicate
-If you are hyper-sensitive to acetylsalicylic acid, or any of the other ingredients of the drug
-If you have a history of allergic reactions to salicylates or other non-steroidal anti-inflammatory drugs, including asthmatic attacks, bronchospasm, angioedema, urticaria, rhinitis
-gastric ulcer and/or dvanaestopalačnom hose
-abnormal increased tendencies towards krvavljenju
-By disruption in the work of the liver and/or kidney failure
-In severe heart failure, unstable
-concurrent therapy with methotrexate in dose 15 mg or more per week
-during the last trimester of pregnancy WARNINGS and PRECAUTIONS

On the use of Aspirin ® Tablet 500 mg you must be sure to consult with a doctor:
-If you have allergies (e.g., skin reactions, itching, hives) or asthma, pollen cold, nasal polyps (swelling of the lining of the nose), chronic infections of respiratory tract
-If at the same time treat anticoagulants
-If you already had an ulcer in the stomach or colon dvanaestopalačnom or gastrointestinal haemorrhages
-If the reduced function of the liver and/or kidney failure
-surgical interventions (including less surgical interventions such as tooth extraction); time krvaren-I can be extended-please tell the doctor or dentist if you took Aspirin ®
-breastfeeding and pregnancy (1 and 2 trimester)

Other precautions:
Long term use of painkillers can cause headaches that are repeated when you continue to use these drugs. A common use of painkillers can lead to permanent kidney damage from the risk of renal insufficiency (analgetska nephropathy). The risk is especially great when using several different painkillers in parallel.

In small doses, acetylsalicylic acid reduces the excretion of uric acid. This can lead to patients predisposed to gout attacks.

With long-term application of acetylsalicylic acid, older patients must be under medical control.

TAKING ASPIRIN ® 500 mg TABLETS with FOOD or BEVERAGES:
At the same time taking alcoholic beverages increases the risk of haemorrhages from the gastrointestinal tract.

APPLICATION DURING PREGNANCY AND BREASTFEEDING:
Before you start taking any other medications, consult your doctor or pharmacist.
Aspirin ® Tablets 500 mg must not be taken during the last three months of pregnancy. On the use of Aspirin ® Tablet 500 mg in the first six months of pregnancy or during lactation should consult with a doctor.

Small amounts of acetylsalicylic acid and its metabolites cross into breast milk. Have not registered harmful effects on suckling, so therefore you do not need to interrupt breast-feeding because of the occasional use of the recommended dose. However, in the case of extended use, or the use of high doses, it should stop breastfeeding a child.

KIDS AND TEENS:
There is a possible connection when applying acetylsalicylic acid in children and adolescents under 16 years of age and evolution of Reyevog syndrome.

Because of the potential emergence of Reyevog syndrome (a rare, but serious illness) drugs containing acetylsalicylic acid can only be used after prior consultation with a doctor.

INFLUENCE ON PSYCHOPHYSICAL ABILITIES WHEN UPRAVUANJA A MOTOR VEHICLE AND MACHINERY:
There are no special precautions.

WHAT YOU NEED TO BE AWARE IF YOU ARE TAKING OTHER MEDICINES:
Keep in mind that these intormacije can apply to medicines that you no longer drink, as well as on remedies that plana-rate to take in the future. Inform your doctor or pharmacist if you are taking or have recently taken any other medication, including medicine being purchased without medical prescription.

Increase in effect increases the risk of unwanted effects:
-Medications that inhibit blood clotting, for example. coumarin, heparin. Acetylsalicylic acid can increase the risk of bleeding site when taken before treatment to dissolve blood clots.
-platelet aggregation Inhibitors (drugs that stop pasting and grouping of platelets), for example. Ticlopidine
-Prescription drugs containing cortisone or substances such as cortisone (an exception is cortisone treatment in Addison's disease supstitucionoj or applied to the skin) or alcohol; increased risk of gastrointestinal ulcers and haemorrhages
-Other non-steroidal painkillers/antiflogistika (medicine for the treatment of inflammation and pain), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 6 tablets)
-Digoxin (a drug used to boost heart relaxants), barbiturates and lithium
-May be required (medications used to lower blood glucose levels): the level of glucose in the blood can be reduced
-Methotrexate (a medicine used in the treatment of cancer and certain rheumatic diseases)
-Valproinske acid (medicine used in the treatment of cerebral seizures)
-Hemoterapeutika-Sulphonamide including kotrimoksazol
-Trijodtironina
Impairment effect:
-Diuretics (medications that are used to increase the excretion of urine), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 6 tablets)
-ACE inhibitors (medicines used to lower blood pressure), at doses of 3 g acetylsalicylic acid per day and more (equivalent to 6 tablets)
-Urikozurika (medications used in the treatment of gout, such as probenecid, sulfinpirazon, benzbromaron)

HOW DOES ASPIRIN ® 500 MG TABLETS are USED
If you think the drug Aspirin ® 500 is too weak or strong works on Your system, contact your physician or to the pharmacist.

Recommended doses (unless otherwise stipulated):
-For adults: 1-2 tablets (500-1000 mg) that you can take through 4-8 hours. Maximum daily dose is 8 tablets (4000 mg acetylsalicylic acid).
-For children older than 16 years old: the recommended daily dose for children is 60 mg/kg of body weight, divided into 4 to 6 individual dose (15 mg/kg every 6 hours or 10 mg/kg every 4 hours).

Take the pill after meal with great kolićinu fluids.

Aspirin ® Tablets 500 mg take up to three days. If symptoms do not disappear or are repeated, should consult with a doctor.

IF YOU TAKE MORE MEDICINE THAN Bl SHOULD
If you take a higher dose of Aspirin ® 500 than it should, speak with Your doctor or pharmacist.

IF YOU FORGET to TAKE the MEDICINE ASPIRIN1 500 MG TABLETS
Never take a double dose of supply that you skip to take the cure.

UNWANTED EFFECTS OF DRUG
Like all medicines and tablets of Aspirin ® 500 mg can have unwanted effects.

Contains unwanted effects include all reported adverse effects occurred during treatment of acetylsalicylic acid, including during long term therapy high doses with rheumatic diseases. Evaluation of frequency, except for isolated cases, it is based on short-term use of daily dose not larger than 3 g acetylsalicylic acid (Aspirin ® 500 6 tablets).

The following scale of frequency is used to estimate the frequency of unwanted effects:

Very common:

More than 1 out of 10 patients treated

Common:

more than 1 in 100 treated patients

Unusual:

Rare:

More than 1 in 1,000 patients treated

more than 1 in 10,000 patients treated

Very rare:

1 or less in the treated 10,000 patients, including isolated cases

Gastrointestinal tract


Gastrointestinal disorders such as heartburn, nausea, vomiting, abdominal pain.

Rare:
Gastrointestinal bleeding, which in very rare cases leads to anemia due to iron deficiency. If you get black stools or vomiting

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]